# SDR Q5QA2021030501

- Difficulty date: March 5, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N2143J
- Make and model: Beech 58
- Aircraft serial: TH1855
- Aircraft time: 12,956 hours, 16,048 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 10505561
- Part serial: D20GA041
- Condition: Failed
- Location: Rh Engine
- Part time: 76 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT NOTED ON RUN-UP THAT THE #2 ENGINE LH MAGNETO WAS MISFIRING.  THE MAGNETO WAS REPLACED WITH NO FURTHER INCIDENT.  TROUBLESHOOTING DISCLOSED THE MAGNETO POINT GAP HAD APPARENTLY SHIFTED AND THE INTERNAL MAGNETO TIMING WAS SUBSTANTIALLY OUT OF LIMITS.  IN ADDITION, IT WAS DISCOVERED THAT AN INCORRECT P/N MAGNETO WAS INSTALLED.  ALTHOUGH THE FORM 8130-3 LISTED A P/N 10-500556-1 MAGNETO (THE CORRECT P/N FOR THIS AIRCRAFT), S/N D20GA041, THE MAGNETO DATA PLATE SHOWS A P/N 10-500556-101 MAGNETO, SAME S/N, WHICH IS A PRESSURIZED MAGNETO AND NOT APPLICABLE TO THIS AIRCRAFT/ENGINE.  THE CONTINENTAL MOTORS MAGNETO WAS PURCHASED NEW FROM BOEING.
